# SDR CNMA20240320002

- Difficulty date: March 16, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N378AX
- Make and model: Boeing 767-33A
- Aircraft serial: 28147
- Aircraft time: 94,644 hours, 15,000 cycles
- System (JASC): 2700 · Flight Control System
- Part: Cable
- Part number: BACC2C4C03578EG
- Condition: Frayed
- Location: Flt Controls
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLIGHT CONTROLS FELT AS THOUGH THEY WERE BINDING. FLIGHT CONTROLS ASYMETRY IS INDICATED ON INDICATOR.
